MathSciNet Relay Station
MathSciNet bibliographic data
MR868175 46C05 (46B20 54E35)
Bourgain, J.; Figiel, T.; Milman, V. On Hilbertian subsets of finite metric spaces. Israel J. Math. 55 (1986), no. 2, 147–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement